# SDR HALA2018060400275

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 27,249 hours, 64,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT SIGN LENS DETACHED.  INSTALLED A NEW EMERGENCY  SIGN LENS. LIGHT OPS CHECKED OK.
